# SDR ASOA2014060610645

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,642 hours, 23,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 8C & D BENT, STICKING UP, AND BROKEN.  SECURED EMERGENCY LIGHT IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
